American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Vieri Benci and Mauro Di Nasso. A purely algebraic characterization of the hyperreal numbers. Proc. Amer. Math. Soc. 133 (2005) 2501-2505. MR 2146232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. N. Dranishnikov. The power substitution for rings of complex and real functions on compact metric spaces . Proc. Amer. Math. Soc. 123 (1995) 2887-2893. MR 1307512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Taneli Huuskonen. Constants are definable in rings of analytic functions . Proc. Amer. Math. Soc. 122 (1994) 697-702. MR 1204378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew B. Carson. A characterization of function rings with Boolean domain . Proc. Amer. Math. Soc. 121 (1994) 13-24. MR 1174487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1